# SDR CHQA201100502

- Difficulty date: December 14, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,286 hours, 21,709 cycles
- Engine: Allsn AE3007A
- Engine time: 16,877 hours, 15,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CENTER OMEGA BEAM LOWER LIP AT FRAME 27.  MAINTENANCE REPAIRED THE CENTER OMEGA BEAM AT FRAME 27 IN ACCORDANCE WITH SRM 53-00-10.
